Non-Hamiltonian symmetries of a Boussinesq equation

H.M.M. Eikelder, ten, L.J.F. Broer

Research output: Contribution to journalArticleAcademicpeer-review

99 Downloads (Pure)

Abstract

For a class of Hamiltonian systems there exist infinite series of non-Hamiltonian symmetries. Some properties of these series are illustrated using a Boussinesq equation. It is shown that the recursion operators generated by these non-Hamiltonian symmetries are powers of the original recursion operator. A class of recursion formulas for the constants of the motion (not for the corresponding symmetries!) is given.
Original languageEnglish
Pages (from-to)2151-2153
Number of pages3
JournalJournal of Mathematical Physics
Volume27
Issue number8
DOIs
Publication statusPublished - 1986

Fingerprint

Dive into the research topics of 'Non-Hamiltonian symmetries of a Boussinesq equation'. Together they form a unique fingerprint.

Cite this